Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Pimples due to Gardasil vaccine

is it possible when you got a vaccination of gardasil vaccination can cause more pimples? theres so many complained regading this...after my 1st and 2nd shots of vaccination i got more pimples 3rd dose is this coming may im worried that my pimples still going on...i consult it to my dermatologist but still i have it. it cannot cured.
Asked On : Tue, 1 May 2012
Answers:  2 Views:  863
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Can HPV vaccine cause acne? 
Let’s examine the contents of Gardasil. Gardasil is derived from yeast protein and also contains additives such as sodium chloride, aluminum, histidine, polysorbate and sodium borate. As Gardasil does not contain any hormones, nor have any ingredients which directly influence hormone levels and sebum production, it is unlikely that HPV vaccine directly causes acne.
You must consult a dermatologist for the treatment for your acne.
Answered: Tue, 1 May 2012
I find this answer helpful
Pediatrician Dr. Suryakanta Baraha's  Response
welcome to hcm
thanks for the query
pimples problems is not due to the vaccine. it may be due to some other factors like hormonal imbalance,stress,exposure to dirt,some foods,cosmetics,drugs and finally heredity
gardasil does not contain live virus . also does not contain any components which can cause acne
so you can consult a dermatologist for it. also rule out other possible causes looking alike acne e.g folliculitis.
take care
Answered: Mon, 7 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor